Homotopy groups in categories.

Michel André

Mathematische Zeitschrift (1965)

  • Volume: 87, page 299-313
  • ISSN: 0025-5874; 1432-1823

How to cite


André, Michel. "Homotopy groups in categories.." Mathematische Zeitschrift 87 (1965): 299-313. <http://eudml.org/doc/170380>.

author = {André, Michel},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {299-313},
title = {Homotopy groups in categories.},
url = {http://eudml.org/doc/170380},
volume = {87},
year = {1965},

AU - André, Michel
TI - Homotopy groups in categories.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 299
EP - 313
KW - topology
UR - http://eudml.org/doc/170380
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.